| Model Number |
LC525IL |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Bruise/Contusion (1754); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Consumer alleges when going into a recline position the back allegedly broke in half and she allegedly fell backwards with a quick jolt.
Event or Problem Description
Additional Manufacturer Narrative
The alleged condition could not be correlated to the returned device.